# SDR HNAA2025102100712

- Difficulty date: September 19, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 46,920 hours, 42,992 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F072070 CORROSION ON LH OTBD #1 SEAT TRACK.  REMOVED AND REPLACED LH OTBD #1 SEAT TRACK IAW EMB 145 AMM 53-01-06.
